Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 94 | ISSUE 9 | PAGE 752
Topological properties of superconducting junctions
D. I. Pikulin+, Y. V. Nazarov*

+Instituut-Lorentz, Universiteit Leiden, 2300 RA Leiden, Netherlands
*Kavli Institute of Nanoscience, Delft University of Technology, 2628 CJ Delft, Netherlands

Abstract
Motivated by recent developments in the field of one-dimensional topological superconductors, we investigate the topological properties of s-matrix of generic superconducting junctions where dimension should not play any role. We argue that for a finite junction the s-matrix is always topologically trivial. We resolve an apparent contradiction with the previous results by taking into account the low-energy resonant poles of s-matrix. Thus no common topological transition occur in a finite junction. We reveal a transition of a different kind that concerns the configuration of the resonant poles.


Download PS file (GZipped, 153.3K)  |  Download PDF file (177.2K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.